Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 23, NWS Cleveland, OH

May 13, 2014Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 13, 2014, 5:01 PM EDT for Lucas County, Wood County, Ohio. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2014, 5:01 PM EDT (21:01 UTC)
Expired
May 13, 2014, 5:45 PM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 119 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 5:05 PM EDTTSTM WND DMGGrand Rapids, OHLARGE LIMB DOWN.
May 13, 5:25 PM EDTTSTM WND DMGToledo, OHLARGE TREE ACROSS THE ROAD NEAR DETROIT AND WILDWOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WUUS51 KCLE 132101
SVRCLE
OHC095-173-132145-
/O.NEW.KCLE.SV.W.0023.140513T2101Z-140513T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EDT TUE MAY 13 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LUCAS COUNTY IN NORTHWEST OHIO
  NORTHERN WOOD COUNTY IN NORTHWEST OHIO

* UNTIL 545 PM EDT

* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WESTON...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOWLING GREEN...
  WATERVILLE...
  SYLVANIA...
  TOLEDO...
  WHITEHOUSE...
  PERRYSBURG...
  HOLLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4172 8388 4174 8345 4172 8341 4170 8342
      4169 8337 4172 8334 4163 8317 4162 8317
      4162 8341 4149 8341 4123 8388
TIME...MOT...LOC 2101Z 224DEG 37KT 4138 8383

$$

JMAYERS
2 follow-up statements
613 
WWUS51 KCLE 132122
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
522 PM EDT TUE MAY 13 2014

OHC095-173-132145-
/O.CON.KCLE.SV.W.0023.000000T0000Z-140513T2145Z/
WOOD OH-LUCAS OH-
522 PM EDT TUE MAY 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR LUCAS AND NORTHERN WOOD COUNTIES...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PERRYSBURG...OR NEAR
WATERVILLE...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAUMEE...LUCKEY...HOLLAND...ROSSFORD...OTTAWA HILLS...SYLVANIA...
WALBRIDGE...TOLEDO...MILLBURY...NORTHWOOD...OREGON AND HARBOR VIEW

LAT...LON 4172 8380 4174 8345 4173 8344 4172 8341
      4170 8342 4169 8337 4172 8334 4163 8317
      4162 8317 4162 8341 4148 8342 4141 8355
      4140 8380
TIME...MOT...LOC 2122Z 224DEG 37KT 4154 8363

$$
051 
WWUS51 KCLE 132143
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
543 PM EDT TUE MAY 13 2014

OHC095-173-132153-
/O.EXP.KCLE.SV.W.0023.000000T0000Z-140513T2145Z/
WOOD OH-LUCAS OH-
543 PM EDT TUE MAY 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR LUCAS AND NORTHERN WOOD
COUNTIES WILL EXPIRE AT 545 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4172 8380 4174 8345 4173 8344 4172 8341
      4170 8342 4169 8337 4172 8334 4163 8317
      4162 8317 4162 8341 4148 8342 4141 8355
      4140 8380
TIME...MOT...LOC 2143Z 224DEG 37KT 4169 8343

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:22 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 13, 3:22 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
322 PM EDT TUE MAY 13 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST INTO WESTERN PENNSYLVANIA TONIGHT AND
STALL THEN LOW PRESSURE WILL MOVER NORTH ALONG THE FRONT WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT INTO EASTERN CANADA FRIDAY. UPPER LEVEL
LOW PRESSURE WILL STALL OVER THE EASTERN GREAT LAKES INTO THROUGH
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY/...
THE COLD FRONT WILL BE SLOWLY MOVING EAST ACROSS THE AREA PUSHING
INTO WARM...MOIST AND UNSTABLE AIR. THE THREAT FOR SOME SEVERE
STORMS STILL LOOK REASONABLE ALONG WITH LOCALLY HEAVY RAINS. WITH
THE POTENTIAL FOR HEAVY RAINS ON TOP OF AREAS THAT HAVE HAD HEAVY TO
LOCALLY FLOODING RAIN OVER THE PAST DAY...A FLOOD WATCH IS NEEDED.

TEMPS TONIGHT WILL START TO COOL WITH THE FRONTAL PASSAGE BUT ONLY
AS MUCH AS THE MID 50S IN THE FAR NW.

&&

.SHORT TERM /6 AM WEDNESDAY THROUGH FRIDAY NIGHT/...
THE FRONT WILL BE STALLED SOMEWHERE NEAR THE EAST FRINGE OF THE CWA
ON WED. THE ENERGY WITH THE FRONT WILL GET STRETCHED AS THE NORTHERN
SYSTEM MOVES OFF TO THE NE AND ENERGY WITH THE DEVELOPING WAVE
STARTS TO FOCUS SOUTH OF THE AREA. THUS SHOULD SEE A GENERALLY
LESSENING OF THE RAIN FOR A WHILE ON WED WITH THE SECOND SURGE
STARTING TO PUSH IN FROM THE SW DURING THE AFTERNOON.

THE LOW IS EXPECTED TO PULL THE FRONT BACK WEST WITH THE LOW MOVING
NNE ACROSS THE WEST PART OF THE CWA LATE WED NIGHT THROUGH THU
EVENING. THERE WILL BE WIDESPREAD SHRA DURING THIS PERIOD ALONG WITH
TSRA AND LOCALLY HEAVY RAINS. WILL LIKELY NEED A FLOOD WATCH FOR
THIS TIME PERIOD BUT WILL HOLD OFF AND LET THE CURRENT ONE PLAY OUT
THEN THE SECOND CAN BE ISSUED FOR THE WED NIGHT THRU THU NIGHT
PERIOD. SOME OF THE STORMS IN THE SE HALF OF THE AREA COULD EVEN BE
SEVERE.

THE THREAT FOR RAIN WON'T END AS THE LOW MOVES OFF NNE OF THE AREA
FRI BECAUSE...AS USUAL THIS TIME OF THE YEAR THE UPPER LOW WILL FIND
ITS WAY INTO THE GREAT LAKES WHERE IT WILL STALL FOR THE WEEKEND.

COLDER AIR PROGRESSIVELY WRAPS SE INTO THE AREA THU NIGHT THRU FRI
NIGHT SO EXPECT FRI AND FRI NIGHT TO BE MOSTLY CLOUDY AND COOL WITH
SCT SHRA. SOME THUNDER COULD OCCUR DUE TO THE COLD POCKET OF AIR
ALOFT BUT FOR THE MOST PART MAINLY EXPECTING SHRA. THINK ENOUGH
CLOUDS WILL HANG AROUND FRI NIGHT TO KEEP TEMPS FROM BEING ABLE TO
DROP BELOW 40 DEGREES AND CAUSE PROBLEMS FOR TENDER PLANTS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AN UPPER TROF WILL BE ACROSS THE AREA ON SATURDAY AND WILL MOVE
SLOWLY EAST THROUGH THE WEEKEND. THE BEST CHANCE FOR SHOWERS WILL BE
ON SATURDAY AND THEN AFTER THAT A THREAT COULD LINGER MAINLY OVER
THE EXTREME EASTERN PORTION OF THE FORECAST AREA. THE BIG CONCERN IS
WHAT WILL THE CLOUDS DO OVER THE WEEKEND. WITH THE HIGH BUILDING IN
THE WINDS WILL BE LIGHT AND IF THE CLOUDS DECREASE LOWS COULD DIP
INTO THE UPPER 30S AND SOME PATCHY FROST IS POSSIBLE. THIS SITUATION
WILL BE MONITORED CAREFULLY THE NEXT FEW DAYS.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR WEATHER WILL BE COMING TO AN END THROUGH THE AFTERNOON AND
EVENING. SHOWERS AND THUNDERSTORMS WILL BE DEVELOPING AHEAD OF A
COLD FRONT THAT WILL SWEEP ACROSS THE REGION THIS EVENING. BEHIND
THE FRONT CONDITIONS WILL DROP TO MVFR AND IFR. THE PRECIPITATION
WILL LAST 2 TO 3 HOURS. A WAVE WILL DEVELOP ALONG THE FRONT AND
SPREAD MORE SHOWERS AND THUNDERSTORMS INTO THE AREA ON WEDNESDAY.

.OUTLOOK...NON VFR IN PRECIPITATION WEDNESDAY AFTERNOON THROUGH
SATURDAY.

&&

.MARINE...
A COLD FRONT WILL BE MOVING ACROSS THE LAKE OVERNIGHT AND THE WINDS
WILL NOT BE THAT STRONG UNTIL LOW PRESSURE MOVES ALONG THE FRONT
ESPECIALLY ON THURSDAY. SOME QUESTION AS TO THE LOCATION OF THE LOW
AND THAT WILL DETERMINE THE WIND DIRECTION AND STRENGTH. MORE THEN
LIKELY A SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED ON THE LAKE.
FOR THIS EVENING SPECIAL MARINE WARNINGS WILL BE NEEDED AS
THUNDERSTORMS CROSS THE LAKE.

HIGH PRESSURE WILL BE BUILD OVER THE GREAT LAKES STARTING SATURDAY
AND WILL MOVE VERY SLOWLY THROUGH TUESDAY. THIS WILL MEAN GENERALLY
LIGHT WINDS ON THE LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ009>014-020>023-
     031>033-089.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, May 13, 4:21 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
421 PM EDT TUE MAY 13 2014

OHZ009>014-020>023-031>033-089-PAZ001>003-142030-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
421 PM EDT TUE MAY 13 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SOME OF THE THUNDERSTORMS COULD BE STRONG TO POSSIBLY SEVERE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIDESPREAD RAIN IS EXPECTED FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY NIGHT. HEAVY RAIN IS POSSIBLE THROUGH THURSDAY NIGHT
WHICH COULD PRODUCE ADDITIONAL FLOODING. SOME OF THE THUNDERSTORMS
WEDNESDAY EVENING COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ003-006>008-017>019-027>030-036>038-047-142030-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-MARION-MORROW-HOLMES-KNOX-
421 PM EDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

RAIN COULD BE LOCALLY HEAVY THIS EVENING AND SOME OF THE
THUNDERSTORMS COULD BE STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIDESPREAD RAIN IS EXPECTED FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY NIGHT. HEAVY RAIN IS POSSIBLE THROUGH THURSDAY NIGHT
WHICH COULD PRODUCE ADDITIONAL FLOODING. SOME OF THE THUNDERSTORMS
COULD BE STRONG TO POSSIBLY SEVERE LATE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-142030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
421 PM EDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, May 13, 11:03 AM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1103 AM EDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             PENFIELD                41.17N 82.12W
05/12/2014  E1.00 INCH       LORAIN             OH   BROADCAST MEDIA

1000 PM     HAIL             AKRON                   41.08N 81.52W
05/12/2014  E1.00 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

KIELTYKA
Local storm report, May 13, 4:35 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
435 PM EDT TUE MAY 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TORNADO          2 SE ELYRIA             41.36N 82.08W
05/12/2014                   LORAIN             OH   NWS STORM SURVEY

            AN EF1 OCCURRED IN EATON TOWNSHIP. ESTIMATED WIND SPEED
            86 MPH. MAX PATH WIDTH 100 YARDS WIDE. PATH LENGTH 1.02
            MILES. DAMAGE CONSISTED MAINLY OF DOWNED TREES AND
            SEVERAL BUILDINGS LOST SECTIONS OF ROOFING.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:00 PM EDTTornado WarningCLEMedina, Summit45 min
May 12, 8:15 PM EDTAreal Flood WarningCLECuyahoga, Lorain, Medina6 hr
May 12, 8:31 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Medina44 min
May 12, 8:41 PM EDTTornado WarningCLEMedina, Summit49 min
May 12, 8:43 PM EDTFlash Flood WarningCLECuyahoga, Lorain, Medina, Summit7 hr
May 12, 8:54 PM EDTRiver Flood WarningCLELorain39 hr
May 12, 8:54 PM EDTRiver Flood WarningCLEErie, Lorain39 hr
May 12, 8:57 PM EDTTornado WarningCLECuyahoga, Lorain, Medina48 min
May 12, 9:07 PM EDTTornado WarningCLECuyahoga, Summit38 min
May 12, 9:14 PM EDTTornado WarningCLEMedina, Wayne31 min
May 12, 9:29 PM EDTTornado WarningCLEPortage, Summit31 min
May 12, 9:33 PM EDTSevere Thunderstorm WarningCLEMedina, Summit42 min
May 12, 9:45 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne45 min
May 12, 9:51 PM EDTTornado WarningCLEPortage, Stark, Summit39 min
May 12, 9:59 PM EDTAreal Flood WarningCLEGeauga, Portage, Trumbull6 hr
May 12, 10:04 PM EDTAreal Flood WarningCLEErie6 hr
May 12, 10:12 PM EDTFlash Flood WarningCLEStark, Wayne8 hr
May 12, 10:21 PM EDTFlash Flood WarningCLEPortage, Trumbull8 hr
May 12, 10:43 PM EDTFlash Flood WarningCLEMahoning7 hr
May 12, 10:57 PM EDTRiver Flood WarningCLESummit11 hr
May 12, 10:57 PM EDTRiver Flood WarningCLEMarion13 hr
May 13, 12:20 AM EDTRiver Flood WarningCLECuyahoga29 hr
May 13, 1:32 AM EDTRiver Flood WarningCLETrumbull33 hr
May 13, 3:55 AM EDTAreal Flood WarningCLECuyahoga, Lorain, Medina, Summit16 hr
May 13, 4:11 AM EDTAreal Flood WarningCLETrumbull6 hr
May 13, 4:13 AM EDTFlash Flood WatchCLEAshtabula, Cuyahoga, Erie, Geauga, Lake, Lorain and 7 more17 hr
May 13, 9:57 AM EDTRiver Flood WarningCLECuyahoga14 hr
May 13, 3:11 PM EDTSpecial Marine WarningCLE2 hr
May 13, 5:18 PM EDTSpecial Marine WarningCLE117 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.